Hyponormal operators in soft sets

Ferrer Osmin, Dominguez Jesus, De La Barrrera Arnaldo

Abstract


In this paper, we introduce the notion of hyponormal operators in soft Hilbert spaces, some properties of these operators are studied, and in a similar way to [6], a hyponormal soft operator is built from a family of operators. In addition, some results are obtained for self-adjoint, invertible, unitary, unit equivalent and normal soft linear operators that relate the properties of these soft operators with a family of operators in certain Hilbert spaces.

Full Text: PDF

Published: 2021-08-23

How to Cite this Article:

Ferrer Osmin, Dominguez Jesus, De La Barrrera Arnaldo, Hyponormal operators in soft sets, J. Math. Comput. Sci., 11 (2021), 6923-6935

Copyright © 2021 Ferrer Osmin, Dominguez Jesus, De La Barrrera Arnaldo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS